T Nation

Why Am I Holding Water?


#1

Hi guys I hope someone can help with this, but I’m not going to hold my breath = )

I use test propionate for TRT and have access to a few different brands. The cheapest is a Vet grade.

Whenever I use the Vet grade I hold a ton of water, to the point it looks like I’m doing a blow fish impersonation. This usually happens within 2 days of switching to it.

I use .5mg Adex EOD and E2 measures out at around 50.

Diet has been exactly the same (keto) for years with zero deviation…

This particular propionate makes me moody as hell for some reason with aggression and at other times being overly emotional.

Does anyone have any ideas as to what am I missing here?

Thank you


#2

Try uping the adex dosage to 1mg eod or add abit of mast p to ya cycle as that can help with water retention im told mate :slight_smile:


#3

Maybe try a different brand if you have access and see if helps


#4

Cheers brother, I’m going to do that with the adex as of tomorrow - although my joints already seem a bit on the dry side but I want to get to the bottom of it so I’d like to eliminate it as the reason.

This stuff seems to really age the face…deep grooves from the base of the nose to around the mouth, which im guessing could be due to the fluid

No access to masteron unfortunately


#5

No problem im no expert on water retention mate but i know if you holding alot of water then more adex should help :slight_smile: Are you taking fish oils mate they help with joint dryness at high dosages?


#6

Yeah I’ve taken 15 grams of omega 3 and 5 grams evening primrose for the GLA for a couple of years = )

It’s odd because I pin 20-30mg test prop every day and I switch brands every so often and every time I use this stuff the same thing happens. I’ve got a fair bit of it so I want to make it work if possible


#7

Yeah understandably mate just try upping adex abit


#8

So I’ve just seen the spec sheet for the gear from the manufacturer and it states:

Ingredients: 100mg test Propionate
Other ingredients: Secret

LOL! I asked a friend who is a wizard when it comes to gear pharmacology and he mentioned that they may have put progesterone in the product to encourage the cattle to feed more frequently

I also mis quoted my E2 figures earlier - I converted the figures and it’s quite low at 9 which would make sense given the already aggressive adex dose. I didn’t have progesterone tested unfortunately.


#9

What’s your concern?

Bloating, insufficient vein definition or subcutaneous leanness? It has to be planned. No one can stay at their peak forever.

Try going for walks after runs and reduce water intake naturally. Replace it with caffeine drinks if you may but the issue here is G-flux. Search it up. Dr. Berardi talks about it. Leanness is a function of G-flux/Metabolic flux.

Vascularity is but a minute component of it. Anything from flexing to cigarettes can boost it. Work on the long-term adaptations first.


#10

I’m pretty veiny now (forearms) after replacing evaporated milk with natural goodness in my coffee and yes, the more coffee the more disastrous the appearance.


#11

Ah, thanks for the tip with the milk : ) I use milk powder and have wondered about that from time to time…

I’m absolutely certain it’s the gear though - nothing else changes but the gear and I look like hell within a couple of days of making the switch. Testosterone bloodwork confirms it’s ‘good’, but the water retention is off the charts every time… I’m going to have to get progesterone levels checked. I don’t feel anywhere near as good on it overall

cheers bro